International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 149-159

Hodograph method in MHD orthogonal fluid flows

P. V. Nguyen and O. P. Chandna

Department of Mathematics and Statistics, University of Windsor, Ontario, Windsor N9B 3P4, Canada

Received 8 February 1991

Copyright © 1992 P. V. Nguyen and O. P. Chandna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Equations for steady plane MHD orthogonal flows of a viscous incompressible fluid of finite electrical conductivity are recast in the hodograph plane by using the Legendre transform function of the streamfunction. Three examples are studied to illustrate the developed theory. Solutions and geometries for these examples are determined.